MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD SOLIS COMM MODULE; ACCESSORIES, PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD SOLIS COMM MODULE; ACCESSORIES, PUMP, INFUSION
Catalog Number 21-2131-25
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device shows an error " wireless module intermittent connection with pump".There was no patient involvement.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.
 
Additional Manufacturer Narrative
Device was not returned for analysis for complaint that the device shows an error " wireless module intermittent connection with pump".However, photographic evidence in complaint file attachment shows the host pump failing with "wireless module intermittent connection with pump".With the comm module not physically received for evaluation, we are unable to determine a probable cause due to the intermittent nature of the failure based on prior internal investigation findings.

Brand Name
CADD SOLIS COMM MODULE
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20802339
Report Number3012307300-2024-14201
Device Sequence Number13213126
Product Code MRZ
UDI-Device Identifier15019517171969
UDI-Public(01)15019517171969
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2131-25
Device Lot Number19481649
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown